Klonopin is known to be a potent benzodiazepine that is used in the management of anxiety disorders and various other health issues. The Clonazepam medication is one that has to be used only as prescribed or there could be serious repercussions in terms of one’s health. There are many who do not understand this and take the drug just to experience the high that it gives. Non-medical or recreational use of the drug is a form of abuse, and this can be all the more harmful when you combine alcohol or other substances. Get to know what the Klonopin high is about and how to avoid the effects of abuse.
What happens during Klonopin high?
The Klonopin medication is typically prescribed for its sedative effects. Also, the drug works on the GABA to alter some chemicals in the brain that may be unbalanced due to the health condition. The depression of the central nervous system will enable the user to feel relaxed and the body to slow down. There are also some pleasurable feelings that are induced, similar to being high. The user is likely to experience a euphoric high, drowsiness, relaxed mindset, and completely relaxed body with reduced tension in the muscles.
These effects are necessary for someone who is severely agitated from the anxiety. Even then, taking the drug in very high doses just to feel these effects and without consulting the doctor is a form of abuse in itself. Recreational Klonopin use is a dangerous practice and the high is not worth the severe side effects that are likely to result.
What are the effects of abusing Klonopin?
Abusing Klonopin is not something that should be taken lightly, even if the individual does it only a few times. This is how it all starts before the person becomes completely addicted to the drug. When the mind and body get adjusted to the high levels of the medicine from seeking the extra high, this can result in experiencing withdrawal symptoms when the same amount or more is not consumed. If a person changes from simply using the drug to going to any lengths to acquire the anxiety pills, it can be said that he or she has become addicted to it. There may be both physical and mental signs of Klonopin addiction that are to be watched out for.
What is the way to deal with the effects of Klonopin?
If there are signs of Klonopin abuse and addiction, the most important factor is for the person to accept the problem and get professional medical help. The individual should never stop using the anxiety med abruptly or there can be severe withdrawal symptoms that may even become life-threatening. Instead, the dose may be tapered or alternate medications may be prescribed to reduce the dependence on the benzodiazepine. Avoid all these complications by simply using Klonopin only as intended, preferably by taking the drug in the least effective dose for the shortest possible duration.